# SDR GTIA040290

- Difficulty date: March 9, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR LATCH CUT OUT HOLE IS DEFORMED AND REPAIR DOUBLER IS CRACKED.  REMOVED DAMAGED DOUBLER.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.
